MathSciNet Relay Station
MathSciNet bibliographic data
MR2170566 (2006h:30023) 30E05 (30D15 46E15)
Tung, James Zero sets and interpolating sets in Fock spaces. Proc. Amer. Math. Soc. 134 (2006), no. 1, 259–263 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement